Markov partitions reflecting the geometry of x2, x3

Ward, Thomas and Yayama, Yuki (2009) Markov partitions reflecting the geometry of x2, x3. Discrete and Continuous Dynamical Systems, 24 (2). pp. 613-624. ISSN 1078-0947

Full text not available from this repository.

Abstract

We give an explicit geometric description of the [\times2] , [\times3] system, and use this to study a uniform family of Markov partitions related to those of Wilson and Abramov. The behaviour of these partitions is stable across expansive cones and transitions in this behaviour detect the non-expansive lines.

Item Type: Article
Uncontrolled Keywords: markov partition,expansive subdynamics,solenoid
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:48
Last Modified: 24 Jul 2019 14:49
URI: https://ueaeprints.uea.ac.uk/id/eprint/19751
DOI: 10.3934/dcds.2009.24.613

Actions (login required)

View Item View Item